Diverse classes

Journal of Symbolic Logic 54 (3):875-893 (1989)
Let $\mathbf{I}(\mu,K)$ denote the number of nonisomorphic models of power $\mu$ and $\mathbf{IE}(\mu,K)$ the number of nonmutually embeddable models. We define in this paper the notion of a diverse class and use it to prove a number of results. The major result is Theorem B: For any diverse class $K$ and $\mu$ greater than the cardinality of the language of $K$, $\mathbf{IE}(\mu,K) \geq \min(2^\mu,\beth_2).$ From it we deduce both an old result of Shelah, Theorem C: If $T$ is countable and $\lambda_0 > \aleph_0$ then for every $\mu > \aleph_0,\mathbf{IE}(\mu,T) \geq \min(2^\mu,\beth_2)$, and an extension of that result to uncountable languages, Theorem D: If $|T| < 2^\omega,\lambda_0 > |T|$, and $|D(T)| = |T|$ then for $\mu > |T|$, $\mathbf{IE}(\mu,T) \geq \min(2^\mu,\beth_2).$
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274749
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index


Total downloads

1 ( #647,778 of 1,726,249 )

Recent downloads (6 months)

1 ( #369,877 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.